# SDR SWIA201334415

- Difficulty date: August 29, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 24,618 hours, 20,248 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RECEIVED A "NOSE DOOR OPEN"  FOLLOWED BY "GEAR DISAGREE" WARNING MESSAGE.  RETURNED TO ORD.  FLT#6468 PERFORMED CHECK & SWINGS OF THE LANDING GEAR, NOSE GEAR WOULD NOT RETRACT.  PSEU FLAGGED SENSOR S23 PS14GA FAR.  RERIGGED THE NLG OLEO CENTERED EXTENDED PROXIMITY SENSOR IAW AMM.
